# SDR 06FDEA03104

- Difficulty date: August 27, 2006
- Submitted: August 28, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBD FLAP INBD HINGE (WING SIDE) SIDE LINK ATTACHMENT SPOT FACE FOUND CORROSION (HINGE BRACKET P/N ARC0502-14).  CORROSION REMOVED AS PER CMM 57-44-08   PG. 612-615 AND FOUND WITHIN DAC DWG ARC 0502 LIMIT. ORIGINAL THK I/B 0.379" O/B 0.386"   REMAINING THK I/B 0.377" O/B 0.384". MATERIAL REMOVED I/B 0.002" O/B 0.002". REPAIR   CARRIED OUT AS PER CMM 57-44-08 AND CLASSIFIED MINOR REPAIR PER GMM 6-2-100.
